Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Interpolation between Sobolev spaces in Lipschitz domains with an application to multigrid theory

Author: James H. Bramble
Journal: Math. Comp. 64 (1995), 1359-1365
MSC: Primary 46E35; Secondary 46M35, 65N30
MathSciNet review: 1308447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe an interpolation result for the Sobolev spaces $H_0^s(\Omega )$ where $\Omega$ is a bounded domain with a Lipschitz boundary. This result is applied to derive discrete norm estimates related to multilevel preconditioners and multigrid methods in the finite element method. The estimates are valid for operators of order 2m with Dirichlet boundary conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 46E35, 46M35, 65N30

Retrieve articles in all journals with MSC: 46E35, 46M35, 65N30

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society